# SDR 07FDEA01075

- Difficulty date: March 21, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 43,277 hours, 15,891 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOORBEAM AT FR 14 LT 64 INCHES FROM CENTER HAS 1 SPOT OF CORROSION ON FORWARD BOTTOM FACE 15" LONG BY 1" WIDE.  REMOVED CORROSION IAW SRM 51-74-10 CHECKED LIMITS IAW SRM 53-12-15, OUT OF LIMITS.  FABBED REPAIR IAW A310/200 SRTM 53-12-15 PB210 FIG 201.  REPROTECTED REPAIR IAW A310-200 SRM 51-75-10.  INSTALLED REPAIR IAW A310-200 SRM 51-40-21 AND SRM 53-12-15.
